# SDR SWAA2022060808181

- Difficulty date: May 15, 2022
- Submitted: June 8, 2022
- Operation: Air carrier
- Aircraft: N248WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32509
- Aircraft time: 53,726 hours, 32,221 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Corroded
- Location: Rh Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION RIB 27 OUTBOARD FACE AT RT WING 2022-283969 / [01] TOOL USED PN NORTEC 500D SN N500X1693P030456 DUE DATE 26-JAN-23;[02] PERFORMED REPAIR ON RIB 27 OUTBOARD FACE AT RT WING IAW EA 22-157-0606 AND WIP1 22-157-01606-WIP1. SEE INDIVIDUAL SIGNOFF BELOW;[03] CERTIFIED WORK PERFORMED  SEE INDIVIDUAL SIGNOFFS BELOW
